A study of the convergence of all possible versions of extending the Hermite–Fejér interpolation process
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1975), pp. 97-101 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1975_8_a13,
     author = {D. L. Berman},
     title = {A~study of the convergence of all possible versions of extending the {Hermite{\textendash}Fej\'er} interpolation process},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {97--101},
     year = {1975},
     number = {8},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1975_8_a13/}
}
TY  - JOUR
AU  - D. L. Berman
TI  - A study of the convergence of all possible versions of extending the Hermite–Fejér interpolation process
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1975
SP  - 97
EP  - 101
IS  - 8
UR  - http://geodesic.mathdoc.fr/item/IVM_1975_8_a13/
LA  - ru
ID  - IVM_1975_8_a13
ER  - 
%0 Journal Article
%A D. L. Berman
%T A study of the convergence of all possible versions of extending the Hermite–Fejér interpolation process
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1975
%P 97-101
%N 8
%U http://geodesic.mathdoc.fr/item/IVM_1975_8_a13/
%G ru
%F IVM_1975_8_a13
D. L. Berman. A study of the convergence of all possible versions of extending the Hermite–Fejér interpolation process. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1975), pp. 97-101. http://geodesic.mathdoc.fr/item/IVM_1975_8_a13/